Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



$ L\sb{p}$ Fourier transforms on locally compact unimodular groups

Author: R. A. Kunze
Journal: Trans. Amer. Math. Soc. 89 (1958), 519-540
MSC: Primary 46.00
MathSciNet review: 0100235
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderon and A. Zygmund, On the theorem of Hausdorff-Young and its extensions; Contributions to Fourier Analysis, Princeton, 1950. MR 0037395 (12:255e)
  • [2] J. Dixmier, Formes linéaires sur un anneau d'operateurs, Bull. Soc. Math. France vol. 81 (1953) pp. 9-39. MR 0059485 (15:539a)
  • [3] I. E. Segal, An extension of Plancherel's formula to separable unimodular groups, Ann. of Math. vol. 52 (1950) pp. 272-292. MR 0036765 (12:157f)
  • [4] -, A noncommutative extension of abstract integration, Ann. of Math. vol. 57 (1953) pp. 401-457. MR 0054864 (14:991f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society